MathSciNet Relay Station
MathSciNet bibliographic data
MR2725412 (2011k:65190) 65R20 (45D05 45E99)
Geng, Fazhan; Shen, Feng Solving a Volterra integral equation with weakly singular kernel in the reproducing kernel space. Math. Sci. Q. J. 4 (2010), no. 2, 159–170.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement